# SDR DALA2023091107396

- Difficulty date: September 7, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N944DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38729
- Aircraft time: 28,847 hours, 10,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2958445) FWD CARGO BAY LT TRANSITION PANEL STA 500C TO 500K CORROSION AROUND NUT PLATE HOLES. REMOVED DAMAGE TRANSITION PANEL, FABRICATED NEW TRANSITION PANEL AND INSTALLED AS PER B737-NG SRM 53-30-53-0I AND B737-900 SRM 51-40-02-OG.
